MathSciNet Relay Station
MathSciNet bibliographic data
MR294474 (45 #3544) 20B05
McDermott, John P. J. Characterisations of some ${3\over 2}$-transitive groups. Math. Z. 120 (1971), 204–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement